From Tammy

“I really wanted to hold off on posting this until I had a comprehensive diagnosis, but this constant barrage of ‘Get Vaccinated to Save Lives’ by the powers that be, is becoming too much for me to sit back and watch. So here is the story (so far).

On 19th October, I had my second Pfizer Vaccine. I suffered the normal aches, pains and flu like symptoms for 24 hours after that. Thinking I was out of the woods, on 22nd October, I was woken up by an intense ‘indigestion’ like pain, which further progressed into vomiting lots of pink (and later blood). I called 13 Health, who advised I go to hospital. I drove myself to hospital. As a constant reflux/heartburn sufferer, the only thing that was new was the pink vomit.

When I got to hospital, the drs began an array of different tests, which eventually indicated that my heart was suffering injury. The Dr proceeded to tell me I was about to have a heart attack. He was Wrong. My levels were on their way back down, so more than likely, I had just had a heart attack.

The next day, I celebrated (😒) my 35th Birthday in hospital. I spent a week in hospital with multiple different tests which also diagnosed an inflammation in my heart, called Myocarditis. A known side effect of the Pfizer and Moderna vaccine.

Last week alone, the TGA of Australia, recognised 60 cases of this condition, caused by these vaccines. The original stats being provided by the government were far lower than these actual figures.

There’s more to the story, but that’s to be continued, when I know it all myself!”

From Scott and Lyndall

“Thanks again for listening to Scott’s experience tonight. His first Pfizer shot was on 27 July and second on 18 August.

I thought I would share a link to the one overseas journal Scott’s dermatologist found when she finally diagnosed him with pityriasis rubra pilaris on 30 September. The Dr reached out to the author to find out how they were treating the condition and they compared notes.

https://onlinelibrary.wiley.com/doi/10.1111/ced.14878…

This is normally a very rare condition and patients have it on average 3 years before it goes into remission. His skin is terribly itchy and antihistamines don’t help.

He is red and dropping flakes of skin everywhere. He has ectropian eyelids from the rash so his eyes can’t close fully and excruciatingly painful ulcerated corneas.

Thankfully he is a stay at home dad as there is no way he could have worked the last few months and he is currently trialling treatments to see what may work for him.

We are just so appreciative of you taking the time to listen to everyone’s experiences and advocate for a fair compensation scheme.

We never thought this could happen and there needs to be more awareness and open discussion so that people can make informed decisions.

Kind regards Lyndal and Scott”

From Ash

“Gday guys I just thought I’d take a minute to thank you all again for the well wishes, but more importantly elaborate on what happened to me yesterday.

I woke up fine at 5:30am to start the day

By 8 I had a niggling little pain in my chest under my sternum

By 9:30 I was almost on the deck holding my chest with some of the worst pain I’ve ever felt

At 10am I was in the ambulance getting morphine shots and angina pills under my tongue

By the time I got to the hospital I had stabilised and was kept in emergency for 4 hours where I received multiple blood tests, blood pressure checks every 15 minutes, chest X-rays, and a few anti inflammatory needles (that hurt)

After all the results come back I was told by the doctor I had developed pericarditis which is swelling and inflammation of the sack that my heart sits in.

So I asked how this happened and the doctors exact words were ‘did you have the Pfizer vaccine??’

After I replied yes he continued to say that normally pericarditis is caused my an infection in the body but my blood results showed no sign of infection anywhere.

After multiple phone calls to Melbourne cardiologists The doctor later told me that my heart condition I have developed was a direct side effect of the Pfizer vaccine (I’ve only had one dose)

And this reaction is seen more and more often in men in their 30’s

I thought these vaccines were supposed to be safe??

It didn’t feel very safe when I was being treated by the Ambos looking at the terrified looks on my daughters’ faces.

It doesn’t feel very safe that I’ll now be out of work for 6 weeks minimum

And it doesn’t feel very safe now that I have to have more tests on my heart next week to make sure I’m not getting worse.

And before anyone gets in their high horse and says it’s not caused by the vaccine I have it written down in black and white from 2 seperate doctors.

The reason I’m sharing this is because I’ve had heaps of messages telling me people have heard of plenty of blokes who have had similar reactions to the vaccine but you never hear about it on the news or on social media so if my story can help someone somehow then I’ll continue to share it.

Tell me I’m wrong Dan Andrews.”

Update on Faith from her Mum Tania yesterday

Sunday Morning

Faiths actually getting worse the last couple of days and I’m struggling to control her pain with what medications I have for her, we are taking it hour by hour as we really don’t want to go to the Launceston General Hospital if we can help it.

Sunday Afternoon

Came to the hospital at 4:30 and they are now looking at here kidneys to see if she has an infection, the very young doctor has said he’s not sure what else they can do as she’s been tested for everything weeks ago, they have ordered and ultrasound, taken blood and we are just sitting in the waiting room for them to take her to test. They have given her pain meds and nausea medication.

Sunday Night

The head doctor tonight couldn’t even say anything about the jab she was quite arrogant and explained that they have run so many test that there is nothing more they could do to help, so staying would be no use or benefit.

I explained that we are struggling to keep her pain under control but she said Faith needs a pain specialist…..

After six hours we still didn’t get the ultrasound.

They also gave us prescriptions for sleeping tabs and Endone ( pain relief) BUT the pharmacy’s were all closed so we left with nothing. The very young doctor who was running the test did say before we left that he was sorry he couldn’t do more to help and he also said he had seen many people who have had adverse reaction to the vaccinations.”

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on reddit
Reddit
Share on telegram
Telegram
Share on whatsapp
WhatsApp
Share on email
Email

Related Stories

Business Spotlight

RDA Business Directory Spotlight

Melbourne Decking & Landscaping RDA Business Directory Spotlight– Melbourne Decking & Landscaping | https://www.reignitedemocracyaustralia.com.au/places/melbourne-decking-and-landscaping/ RDA now has 499+ listings on our Business Directory, an easy

Read More »
Latest News

Support Reclaim the Line

Support Reclaim the Line | ttps://consciousclothing.shop/products/reclaimtheline-free-the-nation-t-shirt-mens-womens-white Reclaim The Line is gearing up for major events all across the country again this weekend. If you’re looking

Read More »

Responses

  1. Hi Tammy,
    The reason for the inflammation of your heart was because the person who injected you did NOT aspirate and the vaccine went into your bloodstream instead of into your muscle.

    Please, please will everyone reading this check out Dr John Campbell on utube where he explains this and has evidence from people around the globe of what happens when it gets into your bloodstream.

  2. Ash,
    Please see Dr John Campbell – Kyle’s Vaccine Complication on utube. It will explain exactly what happened to you. In fact, please check out all the utube videos by Dr John Campbell on what happens when they don’t aspirate when giving you the shot.